Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 100, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 30, 2012, 12:31 AM CDT for Choctaw County, Pushmataha County, Oklahoma. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2012, 12:31 AM CDT (05:31 UTC)
- Expired
- May 30, 2012, 1:30 AM CDT
- In force
- 59 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Choctaw County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 171 km from the middle of the area, began a volume at 05:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 7:33 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.5 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1364 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 2060 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
585
WUUS54 KTSA 300531
SVRTSA
OKC023-127-300630-
/O.NEW.KTSA.SV.W.0100.120530T0531Z-120530T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1231 AM CDT WED MAY 30 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA
SOUTHERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 130 AM CDT
* AT 1228 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHEAST OF SNOW TO 18 MILES NORTHWEST OF
BOSWELL...MOVING SOUTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
KELLOND...ANTLERS...CLOUDY...RATTAN...BOSWELL...OLETA...KENT...
SOPER...MESSER...HUGO LAKE STATE PARK...HUGO...GOODLAND...SAWYER...
RAYMOND GARY STATE PARK AND FORT TOWSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3390 9556 3393 9557 3392 9562 3403 9595
3412 9594 3416 9598 3416 9579 3431 9578
3443 9535 3432 9504 3424 9505 3423 9514
3395 9515 3395 9522 3389 9525 3387 9529
3387 9549
TIME...MOT...LOC 0531Z 293DEG 32KT 3436 9535 3415 9610
$$3 follow-up statements
500
WWUS54 KTSA 300555
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1255 AM CDT WED MAY 30 2012
OKC023-127-300630-
/O.CON.KTSA.SV.W.0100.000000T0000Z-120530T0630Z/
CHOCTAW OK-PUSHMATAHA OK-
1255 AM CDT WED MAY 30 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
SOUTHERN PUSHMATAHA AND CHOCTAW COUNTIES...
AT 1251 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF SOBOL TO BOSWELL...MOVING
SOUTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CORINNE...
APPLE...MESSER...SOBOL...HUGO...HUGO LAKE STATE PARK...GOODLAND...
GAY...FALLON...SAWYER...GRANT...FORT TOWSON...ORD...SWINK...RAYMOND
GARY STATE PARK...FROGVILLE AND HUSKEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3424 9505 3423 9514 3395 9515 3395 9522
3389 9525 3387 9529 3387 9549 3390 9556
3393 9557 3392 9562 3402 9592 3435 9513
3432 9504
TIME...MOT...LOC 0555Z 293DEG 32KT 3428 9511 3399 9581
$$749
WWUS54 KTSA 300617
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
117 AM CDT WED MAY 30 2012
OKC127-300626-
/O.CAN.KTSA.SV.W.0100.000000T0000Z-120530T0630Z/
PUSHMATAHA OK-
117 AM CDT WED MAY 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PUSHMATAHA COUNTY IS
CANCELLED...
LAT...LON 3398 9578 3416 9544 3416 9518 3395 9515
3395 9522 3389 9525 3387 9529 3387 9549
3389 9553 3393 9557 3392 9562
TIME...MOT...LOC 0616Z 301DEG 31KT 3408 9512 3386 9547
$$
OKC023-300630-
/O.CON.KTSA.SV.W.0100.000000T0000Z-120530T0630Z/
CHOCTAW OK-
117 AM CDT WED MAY 30 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
CHOCTAW COUNTY...
AT 114 AM CDT...THE LEADING EDGE OF A LINE OF SEVERE THUNDERSTORMS
WAS LOCATED FROM 6 MILES NORTHEAST OF SWINK TO ORD...MOVING
SOUTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HUSKEY AND
FROGVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3398 9578 3416 9544 3416 9518 3395 9515
3395 9522 3389 9525 3387 9529 3387 9549
3389 9553 3393 9557 3392 9562
TIME...MOT...LOC 0616Z 301DEG 31KT 3408 9512 3386 9547
$$387
WWUS54 KTSA 300627
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
127 AM CDT WED MAY 30 2012
OKC023-300635-
/O.EXP.KTSA.SV.W.0100.000000T0000Z-120530T0630Z/
CHOCTAW OK-
127 AM CDT WED MAY 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR CHOCTAW COUNTY EXPIRES AT 130
AM CDT...
THAT PART OF THE STORM LINE WITH THE POTENTIAL TO PRODUCE STRONG
WINDS AND HAIL HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
THUNDERSTORM ACTIVITY WILL CONTINUE IN CHOCTAW THROUGH 2AM...BUT
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.
LAT...LON 3398 9578 3416 9544 3416 9518 3395 9515
3395 9522 3389 9525 3387 9529 3387 9549
3389 9553 3393 9557 3392 9562
TIME...MOT...LOC 0625Z 301DEG 31KT 3404 9504 3382 9539
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 11:48 PM CDT, 43 minutes earlier.
Area forecast discussion, May 29, 11:48 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1148 PM CDT TUE MAY 29 2012 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE SOUTHEAST AND EXIT ALL TAF SITES BY AROUND 08Z. VFR CONDITIONS WILL THEN PREVAIL UNTIL LATE WEDNESDAY AFTERNOON OR EARLY EVENING WHEN WIDESPREAD SHOWERS AND THUNDERSTORMS ARE ONCE AGAIN LIKELY TO AFFECT ALL TAF SITES. && .PREV DISCUSSION... /ISSUED 945 PM CDT TUE MAY 29 2012/ DISCUSSION... STORM EVOLUTION INTO A SOUTHEAST MOVING COMPLEX IS WELL UNDERWAY WITH A TRANSITION AWAY FROM A HAIL THREAT AND TOWARDS A DAMAGING WIND THREAT. THE GREATEST INSTABILITY IS ACROSS SOUTH CENTRAL OKLAHOMA SO THE WORST OF THE STORMS WILL LIKELY REMAIN CONFINED TO THE SOUTHWEST PART OF OUR FORECAST AREA FROM HERE ON OUT...ALTHOUGH ISOLATED WIND GUSTS NEAR 60 MILES AN HOUR WILL BE POSSIBLE JUST ABOUT ANYWHERE ALONG THE LEADING EDGE OF THE LINE. HAVE ADJUSTED POPS AND SKY COVER OVERNIGHT TO FIT CURRENT AND EXPECTED TRENDS WITH THE REST OF THE FORECAST LEFT AS IS FOR NOW. WE WILL LIKELY BEGIN CANCELLING COUNTIES FROM THE SEVERE THUNDERSTORM WATCH SHORTLY. UPDATE ON THE WAY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...05
Hazardous weather outlook, May 29, 5:16 PM CDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 516 PM CDT TUE MAY 29 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-301030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 516 PM CDT TUE MAY 29 2012 ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS EVENING AND OVERNIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...AFTER 7 PM. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 7 PM. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...AFTER 7 PM. DISCUSSION... A NEARLY STATIONARY SURFACE BOUNDARY WAS POSITIONED NEAR THE OKLAHOMA AND KANSAS BORDER THIS AFTERNOON. TO THE SOUTH OF THIS BOUNDARY...FAVORABLE INSTABILITY ALONG WITH STEEP MID LEVEL LAPSE RATES HAVE DEVELOPED WITHIN THE STRONG DAYTIME HEATING. THESE CONDITIONS HAVE ALLOWED FOR THUNDERSTORMS TO BEGIN DEVELOPING ACROSS WESTERN OKLAHOMA. THESE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE AND MOVE INTO EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING AND OVERNIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY CONCERNS WITH THIS ACTIVITY...THOUGH A LIMITED TORNADO THREAT IS POSSIBLE ACROSS NORTHEAST OKLAHOMA DURING THE EVENING HOURS. THESE THUNDERSTORMS ARE EXPECTED TO FORM INTO A COMPLEX OF THUNDERSTORMS OVERNIGHT WITH MORE OF A DAMAGING WIND THREAT ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY THROUGH MONDAY...NO HAZARDS. EXTENDED DISCUSSION... TUESDAY NIGHT THUNDERSTORM ACTIVITY LOOKS TO BE MOVING OUT OF THE REGION WEDNESDAY MORNING. HOWEVER...WITH THE SURFACE BOUNDARY REMAINING OVER THE REGION...ADDITIONAL THUNDERSTORMS WITH A SEVERE WEATHER POTENTIAL WILL BE POSSIBLE AGAIN WEDNESDAY AFTERNOON AND NIGHT. ALL MODES OF SEVERE WEATHER COULD BE POSSIBLE WITH THIS ACTIVITY AS THUNDERSTORMS MOVE INTO THE REGION WEDNESDAY AFTERNOON AND FORM INTO A COMPLEX OF THUNDERSTORMS WEDNESDAY NIGHT. THUNDERSTORM POTENTIAL CONTINUES INTO THURSDAY AS THE SURFACE BOUNDARY PUSHES THROUGH THE REGION AS A COLD FRONT. BEHIND THE FRONT...COOLER AND DRIER AIR LOOKS TO MOVE INTO THE REGION FOR THE UPCOMING WEEKEND. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT OFFICIALS AND INTERESTED PERSONS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS FOR THE POTENTIAL OF SEVERE WEATHER WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 29, 11:17 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1117 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM HAIL 9 SE SCIPIO 34.96N 95.84W
05/29/2012 E0.75 INCH PITTSBURG OK PUBLIC
PENNY HAIL REPORTED AT PUMPKIN CENTER.
&&
JDSSpecial weather statement, May 29, 11:17 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1117 PM CDT TUE MAY 29 2012
ARZ010-019-029-OKZ068-069-072-074-076-300515-
ADAIR OK-CHEROKEE OK-CRAWFORD AR-HASKELL OK-LE FLORE OK-SEBASTIAN
AR-SEQUOYAH OK-WASHINGTON AR-
1117 PM CDT TUE MAY 29 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD AND SOUTHWESTERN WASHINGTON
IN WEST CENTRAL ARKANSAS
NORTHWESTERN SEBASTIAN
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CHEROKEE AND SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHEASTERN HASKELL AND NORTHEASTERN LE FLORE
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 1116 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF BUNCH TO 4 MILES NORTH OF
KEOTA...MOVING EAST AT 30 MPH. HIGH WINDS WILL LIKELY OCCUR
WELL AHEAD OF THE LINE OF STORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3573 9400 3566 9404 3566 9407 3558 9407
3512 9427 3524 9507 3586 9480
TIME...MOT...LOC 0416Z 281DEG 26KT 3576 9473 3531 9492Local storm report, May 29, 11:21 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1121 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND GST 2 SW WILBURTON 34.90N 95.33W
05/29/2012 M60 MPH LATIMER OK MESONET
MEASURED 60 MPH WIND GUST ON WILBURTON MESONET.
&&
JDSSpecial weather statement, May 29, 11:53 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1153 PM CDT TUE MAY 29 2012
ARZ001-300545-
BENTON AR-
1153 PM CDT TUE MAY 29 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHERN BENTON
AT 1153 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF HIWASSE...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WALNUT HILL...MILLER...HILL TOP...
PEA RIDGE...AVOCA...HIWASSE...BELLA VISTA AND GARFIELD.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3638 9395 3640 9445 3650 9443 3651 9442
3650 9395
TIME...MOT...LOC 0453Z 266DEG 19KT 3648 9440Local storm report, May 29, 11:58 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1158 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM TSTM WND DMG 3 S MCALESTER 34.89N 95.77W
05/29/2012 PITTSBURG OK PUBLIC
REPORT OF A GAS STATION CANOPY CAVED IN AT THE PHILLIPS
66 ON HWY 69 AT COMANCHE AVE. RELAYED BY MEDIA.
&&
JDSSpecial weather statement, May 30, 12:27 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1227 AM CDT WED MAY 30 2012
ARZ001-002-010-011-020-029-OKZ076-300630-
BENTON AR-CARROLL AR-FRANKLIN AR-LE FLORE OK-MADISON AR-SEBASTIAN
AR-WASHINGTON AR-
1227 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN BENTON...CARROLL...MADISON AND NORTHEASTERN WASHINGTON
IN WEST CENTRAL ARKANSAS
FRANKLIN AND SOUTHERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN LE FLORE
AT 1225 AM CDT...GUSTY WINDS RUNNING WELL AHEAD OF WEAKENING STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 2 MILES WEST OF GATEWAY TO
3 MILES WEST OF WAR EAGLE TO 4 MILES SOUTHWEST OF GEORGETOWN TO 3
MILES SOUTHEAST OF TONEY TO FORT CHAFFEE TO HARTFORD TO
OCTAVIA...MOVING EAST AT 40 MPH.
WIND GUSTS BETWEEN 35 AND 45 MPH WILL OCCUR WHEN THIS WIND SHIFT
LINE PASSES.
LAT...LON 3612 9347 3577 9351 3576 9369 3538 9370
3540 9380 3532 9381 3513 9404 3507 9423
3496 9424 3492 9444 3451 9446 3450 9478
3500 9444 3522 9408 3573 9396 3575 9389
3576 9396 3651 9403 3650 9330 3612 9329
TIME...MOT...LOC 0525Z 267DEG 33KT 3649 9391 3627 9393
3597 9382 3549 9387 3523 9396 3500 9433
3452 9466The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:11 PM CDT | Special Weather Statement | TSA | Osage | 49 min |
| May 29, 7:27 PM CDT | Special Weather Statement | TSA | Creek | 48 min |
| May 29, 7:49 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 41 min |
| May 29, 8:07 PM CDT | Special Weather Statement | TSA | Creek | 53 min |
| May 29, 8:17 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 43 min |
| May 29, 8:25 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 35 min |
| May 29, 8:30 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 45 min |
| May 29, 8:40 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 50 min |
| May 29, 8:44 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 46 min |
| May 29, 8:49 PM CDT | Special Weather Statement | TSA | Tulsa | 41 min |
| May 29, 8:55 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 28 min |
| May 29, 8:57 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 48 min |
| May 29, 9:18 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 27 min |
| May 29, 9:29 PM CDT | Special Weather Statement | TSA | Muskogee | 46 min |
| May 29, 9:34 PM CDT | Special Weather Statement | TSA | Okfuskee | 26 min |
| May 29, 9:39 PM CDT | Special Weather Statement | TSA | Wagoner | 36 min |
| May 29, 9:46 PM CDT | Special Weather Statement | TSA | McIntosh | 44 min |
| May 29, 10:05 PM CDT | Special Weather Statement | TSA | Cherokee, Craig, Mayes, Muskogee, Nowata | 55 min |
| May 29, 10:10 PM CDT | Areal Flood Advisory | TSA | McIntosh, Okfuskee, Okmulgee | 110 min |
| May 29, 10:19 PM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 41 min |
| May 29, 10:22 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, McIntosh, Pittsburg | 53 min |
| May 29, 10:52 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Pittsburg | 68 min |
| May 29, 10:54 PM CDT | Special Weather Statement | TSA | Ottawa | 36 min |
| May 29, 11:04 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 45 min |
| May 29, 11:17 PM CDT | Special Weather Statement | TSA | Sequoyah | 58 min |
| May 29, 11:21 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 54 min |
| May 29, 11:38 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, Pittsburg, Pushmataha | 67 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.